# SDR WI5R201901160001

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: General aviation
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 0101
- Engine: Wilint FJ444A
- Engine time: 1,631 hours, 1,319 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44375
- Condition: Fractured
- Location: Ip
- Part time: 1,631 hours, 1,319 cycles
- Component: Engine, Wilint
- Component part number: 73200201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIELD BORESCOPE INSPECTION FOR ITT SPLIT AND HIGH-PITCH WHINE NOISE, DAMAGE TO THE HPC ROTOR, 3RD STAGE STATOR VANE, AND 3RD STAGE IP ROTOR VANES WERE DISCOVERED.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WERE MISSING.
